MathSciNet Relay Station
MathSciNet bibliographic data
MR2426355 32U25 (13A18 14B05 32U05)
Boucksom, Sébastien; Favre, Charles; Jonsson, Mattias Valuations and plurisubharmonic singularities. Publ. Res. Inst. Math. Sci. 44 (2008), no. 2, 449–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement